A Class of Nonlinear Partial Differential Equations with the Painlevé Property
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1122-1124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a15,
author = {N. S. Berezkina and I. P. Martynov and V. A. Pron'ko},
title = {A {Class} of {Nonlinear} {Partial} {Differential} {Equations} with the {Painlev\'e} {Property}},
journal = {Differencialʹnye uravneni\^a},
pages = {1122--1124},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a15/}
}
TY - JOUR AU - N. S. Berezkina AU - I. P. Martynov AU - V. A. Pron'ko TI - A Class of Nonlinear Partial Differential Equations with the Painlevé Property JO - Differencialʹnye uravneniâ PY - 2002 SP - 1122 EP - 1124 VL - 38 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_8_a15/ LA - ru ID - DE_2002_38_8_a15 ER -
N. S. Berezkina; I. P. Martynov; V. A. Pron'ko. A Class of Nonlinear Partial Differential Equations with the Painlevé Property. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1122-1124. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a15/